Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonhomogeneity of certain Baire sets in $ \beta X$


Author: Salvador García-Ferreira
Journal: Proc. Amer. Math. Soc. 104 (1988), 1325-1326
MSC: Primary 54C50; Secondary 54D35
MathSciNet review: 953741
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every nonempty Baire set of $ \beta X$ contained in $ \beta X - X$ is not homogeneous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C50, 54D35

Retrieve articles in all journals with MSC: 54C50, 54D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0953741-6
Keywords: Homogeneous space, Baire set, pseudocompact space, shy subset
Article copyright: © Copyright 1988 American Mathematical Society